question-icon

How long after taking I-pill will withdrawal bleeding resume?

default
Posted on Fri, 29 Jul 2016
Question: Hello Doctor,
please help me doctor, me and my girl friend had sex on her 6th day of her periods, we did not get intimate, just sleeping on bed naked. I did not inserted nor ejaculated but because she had a doubt if i had ejaculated pre-cum, that's why she took ipill the next day within 24 hours. After two or three days we again slept like that and i was pretty sure i did not ejaculated but she was affraid and she took ipill again the next day within 24 hours :( . Doctor my question is, till today she did not get withdrawal bleeding even after having 2 pills. Is it necessary that withdrawal bleeding should come ? for confirmation that she won't get pregnant ! she was saying that she is feeling symptoms like feeling of vomiting and all...
doctor please help and tell us am tensed about her health. And will she get pregnant ? please help us doctor.
doctor
Answered by Dr. Rakhi Tayal (1 hour later)
Brief Answer:
Pregnancy not likely.

Detailed Answer:

Hello,
Thanks for trusting us with your health concern.
It is not necessary to have a withdrawal bleeding after taking I-pill. It is not related to the efficacy of the pill. The symptoms that she is feeling are common side effects of such pills. She may have her next periods delayed by a few days due to the effect of the pills.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal (52 minutes later)
Thank you, Doctor, for your response, few more things I would like to know,
She had 2 pills so will the periods delay more than a month ?
What are the effective way to overcome the side effects of the pill, I mean like by having some food or something else?
And she was asking like what if she take periods tablet ! please give suggestion on this too.
doctor
Answered by Dr. Rakhi Tayal (7 hours later)
Brief Answer:
Details below.

Detailed Answer:
Hello.
Thanks for writing again.
With two pills the periods can be delayed by 1-2 weeks. The nausea and vomiting will decrease on its own in next 2-3 days. She can take a bland food till then.
Taking so many hormonal tablets can cause further disturbance in the cycle. It is best to wait for her next periods and avoid self medication.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal (8 hours later)
Thank you for your advice doctor much appreciated. Doctor she won't get pregnant know ? As both the times she took the medicine within 24 hours
doctor
Answered by Dr. Rakhi Tayal (1 hour later)
Brief Answer:
Not pregnant.

Detailed Answer:
Pregnancy not likely.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 6008 Questions

premium_optimized

The User accepted the expert's answer

Share on
How long after taking I-pill will withdrawal bleeding resume?

Brief Answer: Pregnancy not likely. Detailed Answer: Hello, Thanks for trusting us with your health concern. It is not necessary to have a withdrawal bleeding after taking I-pill. It is not related to the efficacy of the pill. The symptoms that she is feeling are common side effects of such pills. She may have her next periods delayed by a few days due to the effect of the pills. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal